# SDR USAA2013122400006

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 35,111 hours, 23,695 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 700 FEET AGL ON LANDING IN SYR, THE LT EMERGENCY EXIT DOOR OVER THE WING SHOWED UNLOCKED, RECEIVED ECAM, SLIDE STILL SHOWS ARMED.  COVER FLAP DETACHED. REINSTALLED COVER FLAP.  SYS OPERATIONS NORMAL, OK TO CONTINUE.
